# SDR AU960345

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2AMK3
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coupling
- Part number: IO349371
- Condition: Worn
- Location: Eng Ignition
- Component: Bendix, S6LN1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE COUPLING WORN IN EXCESS OF 0.3556MM (0.014IN) -  INTERNAL TIMING GEAR OUT ONE TOOTH - FOUND DURING INSPECTION IAW AD/ELECT/27 AMDT6
